# SDR 2019F00003

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: General aviation
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5805
- Aircraft time: 8,137 hours, 6,306 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 66131064
- Condition: Cracked
- Location: Nlg Door
- Part time: 8,137 hours, 6,306 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LG DOOR SKIN CRACKED AT THE LATCH.
